# SDR DALA2023083007066

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 7,359 hours, 3,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE BOX DOUBLER RIGHT SIDE AND AFT SIDE. -M-. 001-0244:2021-2025/001 00020 COMPLIED WITH ER/A 611382-14 PRI REV 0, ER/ A 611382-14 PRI REV 1, ER/A 611382-14 PRI REV 2 AND FINAL ER/A 611382-14 REV OR IGINAL. CLOSING REQUIREMENTS RII: INSPECTOR 00257560. (LP# 2942820)
